# SDR SIMA200302903

- Difficulty date: January 27, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P01
- Part serial: KUL01657
- Condition: Inoperative
- Location: Lt Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3811 - DURING FLIGHT, CREW REPORTED THE NR 1 OIL PRESSURE IN THE RED.  CREW FOLLOWED AOM PROCEDURES AND SHUT DOWN THE ENGINE.  AIRCRAFT WAS RETURNED TO DFW AND AN EMERGENCY WAS DECLARED UPON LANDING.  NO FURTHER INCIDENTS WERE DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT OIL PERSSURE TRANSMITTER IAW CRJ MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
